A generalization of the bicyclic semigroup.
Semigroup forum, Tome 21 (1980), pp. 13-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
*-regular semigroups with normal bands, Hall semigroup on a band, projections, bicyclic semigroup, bisimple *-orthodox semigroups
@article{SF_1980__21_134433,
author = {C.L. Adair},
title = {A generalization of the bicyclic semigroup.},
journal = {Semigroup forum},
pages = {13--26},
year = {1980},
volume = {21},
zbl = {0449.20062},
url = {http://geodesic.mathdoc.fr/item/SF_1980__21_134433/}
}
C.L. Adair. A generalization of the bicyclic semigroup.. Semigroup forum, Tome 21 (1980), pp. 13-26. http://geodesic.mathdoc.fr/item/SF_1980__21_134433/